| Model Number |
30001007201310013 |
| Medical Device Problem Codes |
Pacing Problem (1439); Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that during functional testing, the device was unable to detect the attached multifunction cable and displayed a "pacer fault 02" message.Complainant did not indicate that there was any patient involvement in the reported malfunction.
Additional Manufacturer Narrative
E1:(b)(6).Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.